# SDR SWAA2020072201343

- Difficulty date: July 19, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 76,949 hours, 45,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Popped
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CHECK,  NOTED THE CIRCUIT BREAKER TRIPPED.  THE CIRCUIT BREAKER LOCATED ON P18-3 PANEL IS FOR THE EMERGENCY CHARGER FOR LIGHTING LEFT AFT.   REMOVED AND REPLACED THE POWER SUPPLY M1670 IAW AMM 33-57-06, AND WDM 33-51-11.  OPS CHECKED GOOD IAW AMM 33-51-00.
